# SDR ASOA2012080302030

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 8,744 hours, 5,783 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT AROUND SERVICE DOOR IS BROKEN OFF.  R & R TRIM PANEL ON LT SIDE OF SERVICE DOOR IAW AMM 25-26-07.  NO FURTHER DEFECTS NOTED, ACFT OK FOR SERVICE.
